# SDR 2006UALA00663

- Difficulty date: April 9, 2006
- Submitted: April 18, 2006
- Operation: Air carrier
- Aircraft: N432UA
- Make and model: Airbus A320-232
- Aircraft serial: 587
- Aircraft time: 35,101 hours, 12,468 cycles
- Engine: Iae V2527A5
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON R2 DOOR SILL AT NUT PLATE HOLE FWD OF FR 66.  INSTALLED REINFORCING REPAIR ON A PSE STRUCTURE PER SRM 53-41-14.
